m+Medelevator.RU
← Поиск публикаций
Revista alergia Mexico (Tecamachalco, Puebla, Mexico : 1993) · 2017

[Delayed allergic reaction to amlodipine with a positive lymphocyte transformation test].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Monge-Ortega Olga Patricia, Domínguez-Ortega Javier, González-Muñoz Miguel, Cabañas Rosario, Lluch-Bernal Magdalena, Fiandor Ana, Bravo-Gallego Luz Yadira, Quirce Santiago

Аннотация

BACKGROUND: Amlodipine is one of the third generation dihydropyridine calcium channel blockers used for hypertension. Mild, moderate and severe reactions have been reported with calcium channel blockers. Cross-reactivity among these drugs has not been established.

CLINICAL REPORT: We have presented the case of a patient who developed a delayed pruritic, and erythematous maculopapular skin exanthema after the intake of amlodipine. A positive lymphocyte transformation test (LTT) confirmed the implication of amlodipine in the reaction and showed positivity to another calcium channel blocker, nifedipine, demonstrating cross reactivity.

CONCLUSION: This is the first reported case of hypersensitivity to amlodipine in which the involvement of the drug is confirmed by a positive TTL. TTL could become a good diagnostic alternative for patients who experience late reactions to amlodipine and possibly cross-reactivity with nifedipine.

Предметные рубрики MeSH